# SDR 2008UALA02347

- Difficulty date: April 22, 2008
- Submitted: April 23, 2008
- Operation: Air carrier
- Aircraft: N331UA
- Make and model: Boeing 737322
- Aircraft serial: 24192
- Aircraft time: 56,981 hours, 31,217 cycles
- Engine: Ge CFM56*
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Damaged
- Location: Bs 344-360 S19r
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STRINGER 19R BETWEEN STA 360 AND 344 IS DAMAGED.   REMOVED DAMAGE. INSTALLED NEW INTERCOSTAL, ANGLE REPAIR, STRINGER SPLICE, FILLERS, AND PATCHES.
